# SDR DALA2019051903149

- Difficulty date: May 18, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 REF NRC 00315 CRACK WAS FOUND ON SPLICE STRINGER 18R BTW STA 1667-1695 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: IN REFERENCE NRC 00557 SPLICE OF THE STRINGER 18R BTW STA 1667-1695 AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG. REV. C AND SRM. (1080246)
